# SDR DL76G070312

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 68,775 hours, 15,449 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 7002086001
- Part serial: 10742
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT CREW REPORTED THE FIRST CLASS OVERHEAD PROJECTOR, OVERHEATED WITH WHITE SMOKE AND BURNT ELECT SMELL.  USED HALON FIRE BOTTLE TO EXTINGUISH ONBOARD AMT DEACTIVATED AND REMOVED PROJECTOR TO ENSURE FIRE WAS EXTINGUISHED.  INSTALLED FWD VIDEO PROJ.  MID PROJ PREVIOUSLY REPLACED WITH  PROJ PER EA 01-461217-14 AND FWD POSITION EMPTY.  MCO AND P REMOVED.  DEFECTIVE PROJ REMOVED AND DELIVERED TO HANGAR FRO DESK FOR QUARANTINE.
